# SDR DHL2007785018

- Difficulty date: November 1, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT SHEAR TIE, BS 950B LEFT SIDE OF STRINGER 30.  REMOVED FASTENERS AT BS 950B LEFT SIDE OF STRINGER 30 IAW B-727 SRM 51-30-2.  REMOVED CORROSION AT FRAME SHEAR TIE IAW B-727 SRM 51-10-6.  CORROSION FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1 AND SRM 53-10-2 FIGURE 5, CUT OUT DAMAGE AREA IAW B-727 SRM 53-10-4 FIGURE 11.  FABRICATED SHEAR TIE REPAIR DOUBLER IAW B-727 SRM 53-10-4 FIGURE 11 AND SRM 53-10-2 FIGURE 5.  HEAT TREATED REPAIR DOUBLER TO T6 CONDITION IAW ER NR 2-37153-801 REV A, TREATED AND PRIMED SHEAR TIE REPAIR AND AREA IAW B-727 SRM 51-10-2.  INSTALLED SHEAR TIE REPAIR AT BS 950B LEFT SIDE OF STRINGER 30 IAW B-727 SRM 51-30-2 AND SRM 53-10-4 FIGURE 11.
